MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM REAMER BLUNT 7.5MM; HIP INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM REAMER BLUNT 7.5MM; HIP INSTRUMENTS : REAMERS
Catalog Number 535557
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reamer was warped and wobbled while trying to ream.
 
Additional Manufacturer Narrative
(b)(4).No device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
S-ROM REAMER BLUNT 7.5MM
Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8034567
Report Number1818910-2018-74377
Device Sequence Number11173400
Product Code HTO
UDI-Device Identifier10603295172574
UDI-Public10603295172574
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number535557
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer01/08/2019
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1